- MORE INFO
- Short Description
- CUSTOMER REVIEWS
Containing Ibuprofen as an active ingredient (100mg per 5ml), Nurofen for Children Strawberry Singles oral suspension gives a quick respite from the fever and body ache. It is sugar-free and colourless, and is meant for the children and babies over 3 months old.
The sweet taste of this strawberry flavoured oral suspension makes it very easy for the parents and nurses to administer the medicine to the small kids.
Taken orally, the Nurofen for Children Strawberry Singles offers a quick and effective relief from the high temperature, muscular pains, headache, toothache, cold & flu symptoms, minor aches.
It is also very useful in taking care of the fever associated with the post-vaccination of kids and pain related to teething.
This pack contains 8 sachets.